# SDR C2XA96IA294

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14451
- Make and model: Aerosp ATR42-500
- Aircraft serial: 512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 140FL01D3Y1
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3861 - PILOT REPORTED THAT THE RIGHT GEAR UNLOCK LIGHT REMAINED ILLUMINATED AFTER GEAR WAS UP.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT GEAR LIMIT SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
